MathSciNet Relay Station
MathSciNet bibliographic data
MR2508575 60F17 (60F15 62M10)
Berkes, István; Hörmann, Siegfried; Schauer, Johannes Asymptotic results for the empirical process of stationary sequences. Stochastic Process. Appl. 119 (2009), no. 4, 1298–1324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement